Electron. J. Differential Equations, Vol. 2016 (2016), No. 274, pp. 1-9.

Existence and uniqueness of solutions for nonlocal p-Laplacian problems

Behrouz Emamizadeh, Amin Farjudian

We study the existence and uniqueness of positive solutions to a class of nonlocal boundary-value problems involving the p-Laplacian. Our main tools are a variant of the Schaefer's fixed point theorem, an inequality which suitably handles the p-Laplacian operator, and a Sobolev embedding which is applicable to the bounded domain.

Submitted June 12, 2016. Published October 12, 2016.
Math Subject Classifications: 35D05, 35J20, 35J92.
Key Words: Nonlocal problems; existence; uniqueness; Schaefer's fixed point theorem.

Show me the PDF file (224 KB), TEX file for this article.

Behrouz Emamizadeh
School of Mathematical Sciences
The University of Nottingham Ningbo
Ningbo, 315100, China
email: Behrouz.Emamizadeh@nottingham.edu.cn
Amin Farjudian
Center for Research on Embedded Systems
Halmstad University, Halmstad, Sweden
email: Amin.Farjudian@gmail.com

Return to the EJDE web page